Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 30, 2014Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 30, 2014, 1:39 AM EDT for Polk County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 1:39 AM EDT (05:39 UTC)
Expired
Jun 30, 2014, 2:00 AM EDT
In force
21 min
Issued by
NWS Atlanta, GA

County Polk County, GA

The radar

The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WWUS82 KFFC 300539
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 AM EDT MON JUN 30 2014

GAZ019-020-030-300600-
139 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 200 AM EDT...

AT 139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM JUST SOUTH OF LINDALE AND OVER SENEY. THIS STORM 
IS MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO 
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS MAINLY NORTH 
POLK... SOUTHWEST BARTOW AND SOUTH FLOYD COUNTIES THROUGH 200 AM 
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SENEY...FISH 
CREEK...ARAGON...TAYLORSVILLE...STILESBORO AND EUHARLEE.

&&

LAT...LON 3424 8488 3415 8483 3408 8489 3408 8493
      3403 8494 3400 8524 3417 8524
TIME...MOT...LOC 0537Z 255DEG 20KT 3410 8508

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 11:05 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 29, 11:05 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 PM EDT SUN JUN 29 2014

.UPDATE...
HAVE TWEAKED POPS A BIT AND HAVE LEFT CHANCE OR SLIGHT CHANCE IN FOR
MUCH OF THE NIGHT.

41

.PREVIOUS...
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT
TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR
TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE
STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR
TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF
CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS.
HAVE LEANED TOWARD WARMER TEMP GUIDANCE.

SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW
DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS
INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE
LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH
FLOW ON GA/SC COAST.

SNELSON

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME
UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT
MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN
RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT
EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY
WEEKEND.

SNELSON

PREVIOUS LONG TERM DISCUSSION
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE
AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN
RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S...
THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT.
AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE
TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO
CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW
A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST
NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL
BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL
OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS
A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY...
THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND
SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE
SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON
FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF
CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY
4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE
ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE
TROUGH AND ASSOCIATED COLD FRONT.

OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS
AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY.
HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS
NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON
THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL
UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE
COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON
AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR
NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE
EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT
WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST
SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39

AVIATION...
00Z UPDATE...
A FEW THUNDERSTORMS STILL LINGERING SO HAVE KEPT TEMPO THUNDER IN
FOR ANOTHER COUPLE OF HOURS. WITH LOTS OF MOISTURE AROUND FROM
STORMS IT POSSIBLE TO SEE SOME PATCHY MVFR AND HAVE ADDED SOME
SCT012 AND VSBY 3-5SM TO MOST TAF SITES AFTER MIDNIGHT. WIND SHIFT
TO SE AROUND 04Z THEN BACK TO WEST AT 15Z. LOOK FOR ISOLATED TO
SCATTERED THUNDERSTORMS AGAIN MONDAY AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  93  71  96 /  30  40  30  20
ATLANTA         71  90  72  93 /  30  20  20  20
BLAIRSVILLE     64  84  63  89 /  30  40  30  20
CARTERSVILLE    68  90  67  93 /  30  30  20  20
COLUMBUS        72  95  73  97 /  20  20  10  20
GAINESVILLE     69  89  71  92 /  30  40  20  20
MACON           69  94  69  96 /  30  20  20  20
ROME            69  90  68  94 /  30  30  20  10
PEACHTREE CITY  68  91  68  95 /  30  20  20  20
VIDALIA         71  94  71  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....DEESE
AVIATION...41
Hazardous weather outlook, Jun 29, 11:42 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT SUN JUN 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1142 PM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF TONIGHT
ACROSS NORTH GEORGIA. AT THIS...NO STRONG OR SEVERE THUNDERSTORMS
ARE EXPECTED.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH
BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE
GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY
SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 30, 12:10 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 AM EDT MON JUN 30 2014

GAZ001>004-300500-
1210 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITFIELD...
WALKER...CATOOSA AND DADE COUNTIES UNTIL 100 AM EDT...

AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR CHATTANOOGA
VALLEY TO COOPER HEIGHTS TO JUST WEST OF CENTER POST... AND MOVING
EAST AT 20 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 100 AM EDT.

&&

LAT...LON 3499 8482 3493 8484 3487 8482 3484 8485
      3480 8484 3478 8486 3479 8487 3472 8485
      3470 8489 3471 8494 3468 8489 3468 8494
      3464 8491 3462 8493 3462 8506 3459 8506
      3459 8553 3498 8561
TIME...MOT...LOC 0409Z 257DEG 18KT 3491 8530 3475 8529
          3461 8541
Special weather statement, Jun 30, 12:18 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 AM EDT MON JUN 30 2014

GAZ011-019-300445-
1218 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA AND
FLOYD COUNTIES UNTIL 1245 AM EDT...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR TRION
TO COOSA TO CAVE SPRING...AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
CHATTOOGA AND FLOYD COUNTIES THROUGH 1245 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE CAVE SPRING...COOSA... HOLLAND...
CHATTOOGAVILLE...JAMES H. FLOYD STATE PARK... LYERLY... BERRYTON...
SUMMERVILLE...MENLO...TRION...CLOUDLAND...TIDINGS ...SUBLIGNA...
ARMUCHEE AND ROME.

&&

LAT...LON 3459 8507 3455 8506 3454 8509 3447 8509
      3446 8511 3443 8509 3442 8511 3439 8501
      3422 8503 3421 8505 3410 8505 3408 8512
      3410 8516 3410 8525 3408 8526 3409 8543
      3459 8553
TIME...MOT...LOC 0416Z 242DEG 18KT 3450 8525 3428 8525
          3412 8533
Special weather statement, Jun 30, 12:37 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EDT MON JUN 30 2014

GAZ030-031-300515-
1237 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK AND PAULDING
COUNTIES UNTIL 115 AM EDT...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDARTOWN...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS POLK AND
PAULDING COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ESOM HILL...ETNA...CEDARTOWN...ANTIOCH...FISH
CREEK...VAN WERT...ROCKMART...ARAGON...DALLAS...BRASWELL...NEW
HOPE...YORKVILLE...CROSS ROADS AND BURNT HICKORY RIDGE.

&&

LAT...LON 3410 8516 3408 8516 3410 8505 3408 8504
      3408 8494 3408 8474 3395 8474 3394 8472
      3390 8473 3389 8503 3390 8504 3391 8521
      3389 8539 3408 8543
TIME...MOT...LOC 0436Z 267DEG 18KT 3402 8523
Special weather statement, Jun 30, 12:42 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 AM EDT MON JUN 30 2014

GAZ012-020-300600-
1242 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BARTOW AND GORDON
COUNTIES UNTIL 200 AM EDT...

AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SUGAR
VALLEY TO 10 MILES WEST OF ADAIRSVILLE TO 15 MILES WEST OF
TAYLORSVILLE... AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW AND
GORDON COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PLAINVILLE...OOSTANAULA...SUGAR VALLEY...
CALHOUN... RESACA...CALHOUN...TAYLORSVILLE...ADAIRSVILLE...
NICKELSVILLE... KINGSTON...STILESBORO...EMERSON...RED TOP MOUNTAIN
STATE PARK... CARTERSVILLE AND EUHARLEE.

&&

LAT...LON 3460 8472 3458 8465 3408 8466 3409 8504
      3421 8505 3422 8503 3439 8501 3442 8511
      3443 8509 3446 8511 3447 8509 3454 8509
      3455 8506 3461 8506 3462 8490 3461 8475
      3463 8473
TIME...MOT...LOC 0440Z 253DEG 17KT 3454 8508 3433 8514
          3410 8524
Special weather statement, Jun 30, 1:13 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 AM EDT MON JUN 30 2014

GAZ019-300545-
113 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN FLOYD COUNTY
UNTIL 145 AM EDT...

AT 112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROME...AND MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH...LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD COUNTY
THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LINDALE...ROME...SHANNON AND PINSON.

&&

LAT...LON 3440 8503 3439 8501 3435 8501 3432 8503
      3425 8502 3422 8503 3421 8505 3419 8505
      3418 8524 3437 8524
TIME...MOT...LOC 0512Z 260DEG 18KT 3427 8511
Special weather statement, Jun 30, 1:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 AM EDT MON JUN 30 2014

GAZ019-020-030-300600-
139 AM EDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 200 AM EDT...

AT 139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF LINDALE AND OVER SENEY. THIS STORM
IS MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH... BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS MAINLY NORTH
POLK... SOUTHWEST BARTOW AND SOUTH FLOYD COUNTIES THROUGH 200 AM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SENEY...FISH
CREEK...ARAGON...TAYLORSVILLE...STILESBORO AND EUHARLEE.

&&

LAT...LON 3424 8488 3415 8483 3408 8489 3408 8493
      3403 8494 3400 8524 3417 8524
TIME...MOT...LOC 0537Z 255DEG 20KT 3410 8508

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jun 29, 8:33 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:48 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:53 PM EDTSpecial Weather StatementFFCBaldwin22 min
Jun 29, 9:05 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 29, 9:17 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson43 min
Jun 29, 9:30 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jun 29, 9:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 29, 10:00 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson45 min
Jun 30, 12:10 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield50 min
Jun 30, 12:18 AM EDTSpecial Weather StatementFFCChattooga, Floyd27 min
Jun 30, 12:37 AM EDTSpecial Weather StatementFFCPaulding, Polk38 min
Jun 30, 12:42 AM EDTSpecial Weather StatementFFCBartow, Gordon78 min
Jun 30, 1:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 30, 2:01 AM EDTSpecial Weather StatementFFCPickens44 min
Jun 30, 9:36 AM EDTSpecial Weather StatementFFCHall24 min
Jun 30, 9:57 AM EDTFlash Flood WarningFFCGilmer6 hr
Jun 30, 10:20 AM EDTSpecial Weather StatementFFCMurray40 min
Jun 30, 12:58 PM EDTSpecial Weather StatementFFCClayton, Rockdale47 min
Jun 30, 1:15 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more45 min
Jun 30, 1:58 PM EDTSpecial Weather StatementFFCButts32 min
Jun 30, 2:03 PM EDTSpecial Weather StatementFFCSpalding42 min
Jun 30, 2:12 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton48 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 30, 3:07 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson23 min
Jun 30, 3:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 30, 3:51 PM EDTSpecial Weather StatementFFCBibb, Peach24 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 30, 4:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs45 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Jun 30, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 30, 5:03 PM EDTSpecial Weather StatementFFCPulaski27 min
Jun 30, 5:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 30, 5:29 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee46 min
Jun 30, 5:36 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Telfair, Wilcox39 min
Jun 30, 6:15 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 30, 6:38 PM EDTSpecial Weather StatementFFCCrisp22 min
Jun 30, 7:08 PM EDTSpecial Weather StatementFFCCrisp37 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.